# SDR COMA0160253

- Difficulty date: February 15, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 4,507 hours, 4,700 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILERS WARNING DURING T/O.  COULD NOT DUPLICATE.  RESET SPOILER SYSTEM.  NO FAULTS LOGGED IN COMPUTER.
